# SDR SWAA042738

- Difficulty date: September 21, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 33,534 hours, 29,053 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 6920158
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT FLOOR PANEL AT BS 188 TO BS 196, CRACKED.  REMOVED AND REPLACED FLOOR PANEL SECTION PER SRM.
